# SDR SWAA2022021708078

- Difficulty date: June 13, 2018
- Submitted: February 18, 2022
- Operation: Air carrier
- Aircraft: N783SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29809
- Aircraft time: 62,745 hours, 36,856 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Condition: Broken
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH WING LEADING EDGE PANEL 621DB; FWD INBOARD CORNER HAS COMPOSITE SECTION BROKEN OFF. / REPAIR BONDED FWD INBOARD CORNER SECTION MISSING FIBER LAYERS AND RESTORED DECORATIVE FINISH ON RH WING L/E PNL 621DB. IAW B737-800 SRM 51-70-04-2R-6 REV 64; SRM 51-70-04-2R-0 REV 64; SRM 57-41-01-2R-1 REV 64; AMM 51-21-99-300-802 REV 65. AMM 51-21-99-300 100-80-1 REV 65 (A83649) (A94393) (A71074) (A22509)
